×

zbMATH — the first resource for mathematics

Generalized hyperbolicity. (English) Zbl 0183.41302

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Beurling, A. [1], On quasi-analyticity and general distributions. Lectures 4 and 5. A.M.S. Summer Institute, Stanford, 1961 (mimeographed). · Zbl 0012.02303
[2] Gelfand, I. M. andShilov, G. E. [1], Verallgemeinerte Funktionen II. VEB Deutscher Verlag der Wissenschaften, Berlin 1962.
[3] Gevrey, M. [1], Sur la nature analytique des solutions des équations aux dérivées partielles. Ann. Éc. Norm. Sup. (3) 35 (1918), pp. 127–190. · JFM 46.0721.01
[4] Gårding, L. [1], Linear hyperbolic partial differential equations with constant coefficients. Acta Math. 85 (1950), pp. 1–62. · Zbl 0045.20202
[5] Gorin, E. A. [1], Asymptotic properties of polynomials and algebraic functions of several variables. Uspehi Mat. Nauk (N. S.) 16, No. 1 (1961), pp. 93–119. (Russian; English translation in Russian Mathematical Surveys.) · Zbl 0102.25401
[6] Hörmander, L. [1], Linear partial differential operators. Springer-Verlag 1963. · Zbl 0108.09301
[7] Roumieu, M. C. [1], Sur quelques extensions de la notion de distribution. Ann. Éc. Norm. Sup. (3) 77 (1960), pp. 41–121. · Zbl 0104.33403
[8] Schwartz, L. [1], Théorie des distributions I–II. Paris 1950–51. · Zbl 0037.07301
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.